# SDR AU960160

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Baffle
- Condition: Incorrect Fit
- Location: Engine Cowl Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FRONT BAFFLE LOWER SIDE SEALING STRIPS INCORRECTLY FITTED - BAFFLE LOWER SIDE MATES WITH LOWER COWL - RAM AIR ENTEREDUNDERSIDE OF ENGINE PREVENTING CORRECT COOLING - PERSONNEL/MAINTENANCE ERROR
